# SDR IPXA09557146

- Difficulty date: August 16, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50055
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FOUND NUMEROUS CORROSION ON FLOOR SUPPORT AT STA 1055 RBL 1- RBL 24 WL 208.  REMOVED AND REPLACED FLOOR SUPPORT.
